# SDR SWAA2016010647724

- Difficulty date: December 13, 2015
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N704SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27838
- Aircraft time: 63,249 hours, 38,362 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 147A1047
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAIL SAFE CHORD CORRODED AT BS 947.5, BETWEEN STRINGER 24R - 25L.  R & R CHORD IAW SRM & DWG.
